# SDR 96ZZZX2791

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Filler
- Part number: 5932267
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TEE CAP OUTBOARD HORIZONTAL LEG CORRODED.  REMOVED CORROSION, INSTALLED REPAIRS IAW DC-9 SB 37-98 PER DRAWINGS NR 5932267 AND NR 593226 AND DC-9 SRM'S 51-10-3, 51-30-5, AND DC-9 MM 20-30-0.  REF:  NR 060N1-0001 AND NR 060F1-0002.
